Travaux récents sur les points singuliers des équations différentielles linéaires
Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 538, p. 228-243
@incollection{SB_1978-1979__21__228_0,
     author = {Bertrand, Daniel},
     title = {Travaux r\'ecents sur les points singuliers des \'equations diff\'erentielles lin\'eaires},
     booktitle = {S\'eminaire Bourbaki : vol. 1978/79, expos\'es 525-542},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {21},
     year = {1980},
     note = {talk:538},
     pages = {228-243},
     zbl = {0445.12012},
     mrnumber = {572427},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1978-1979__21__228_0}
}
Bertrand, Daniel. Travaux récents sur les points singuliers des équations différentielles linéaires, in Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 538, pp. 228-243. http://www.numdam.org/item/SB_1978-1979__21__228_0/

[1] F. Baldassari - Differential modules and singular points of p-adic differential equations, (preprint).

[2] W. Balser, W. Jurkat, D. Lutz - Birkhoff invariants and Stokes' Multipliers for meromorphic linear differential equations, (preprint). | MR 545861

[3] G. Birkhoff - Singular points of ordinary differential equations, Trans. A.M.S., 10(1909), 436-470. | JFM 40.0352.02 | MR 1500848

[4] G. Birkhoff - The generalized Riemann problem for linear differential equations, Proc. Am. Ac. A. Sc., 49(1913), 521-568. | JFM 44.0391.03

[5] D. Clark - A note on the p-adic convergence of solutions of linear differential equations, Proc. A.M.S., 17(1966), 262-269. | MR 186895 | Zbl 0147.31101

[6] E. Coddington, N. Levinson - Theory of ordinary differential equations, Mc Graw Hill, 1955. | MR 69338 | Zbl 0064.33002

[7] F. Cope - Formal solutions of irregular linear differential equations, II, Amer. J. Math., 58(1936), 130-140. | JFM 62.0523.02 | MR 1507137

[8] P. Deligne - Equations différentielles à points singuliers réguliers, Springer, Lecture Notes n° 163, 1970. | MR 417174 | Zbl 0244.14004

[9] P. Deligne - Lettres à Malgrange, (Août 1977 et Avril 1978).

[10] B. Dwork, P. Robba - On ordinary linear p-adic differential equations, Trans. A.M.S., 231(1977), 1-46. | MR 447247 | Zbl 0375.34010

[11] A. Erdelyi - Asymptotic expansions, Dover, 1956. | MR 78494 | Zbl 0070.29002

[12] A. Gerard, A. Levelt - Invariants mesurant l'irrégularité en un point singulier des systèmes..., Ann. Inst. Fourier, 23(1973), 157-195. | Numdam | MR 346221 | Zbl 0243.35016

[13] B. Helffer, Y. Kannai - Determining factors and hypoellipticity..., Astérisque, 2-3(1973), 197-216. | MR 402260 | Zbl 0272.34006

[14] M. Hukuhara - Sur les points singuliers des équations différentielles linéaires, III, Mém. Fac. Sc. Kyusu Un., 2(1942), 125-137. | MR 21644 | Zbl 0061.19603

[15] E. Ince - Ordinary differential equations, Dover. | MR 10757 | Zbl 0063.02971

[16] N. Jacobson - Pseudo-linear transformations, Annals of Math., 38(1937), 484-507. | MR 1503347 | Zbl 0017.15001

[17] W. Jurkat, D. Lutz - On the order of solutions of analytic linear differential equations, Proc. London M. S., 3(1971), 465-482. | MR 287062 | Zbl 0246.34009

[18] W. Jurkat - Meromorphe Differentialgleichungen, Springer Lecture Notes n° 637, 1978. | MR 494886 | Zbl 0408.34004

[19] N. Katz - Nilpotent connections and the monodromy theorem..., Publ. Math. IHES, n° 39 (1970), 175-232. | Numdam | MR 291177 | Zbl 0221.14007

[20] N. Katz - An overview of Deligne's work on Hilbert's 21rst problem, Proc. Symp. Pure Maths, 28(1976), 537-557. | MR 432640 | Zbl 0347.14010

[21] H. Komatsu - An introduction in the theory of hyperfunctions, in Proc. Conf. Katata, Springer Lecture Notes n° 287 (1973), 3-40. | MR 394190 | Zbl 0258.46040

[22] A. Levelt - Jordan decomposition for a class of singular differential operators, Arkiv for Math., 13(1975), 1-27. | MR 500294 | Zbl 0305.34008

[23] K. Mahler - Lectures on transcendental numbers, Springer Lecture Notes n° 546, 1976. | MR 491533 | Zbl 0332.10019

[24] B. Malgrange - Sur les points singuliers des équations différentielles linéaires, Enseign. math., 20(1970), 147-176. | MR 368074 | Zbl 0299.34011

[25] B. Malgrange - Remarques sur les équations différentielles à points singuliers irréguliers, Séminaire Goulaouic-Schwartz, 76-77, n° 25. | Numdam

[26] B. Malgrange - Sur la réduction formelle des équations différentielles à singularités irrégulières, (preprint).

[27] Yu. Manin - Moduli fuchsiani, Ann. Sc. Norm. Pisa, III, 19(1965), 113-126. | Numdam | MR 180581 | Zbl 0166.04301

[28] P.-D. Méthée - Systèmes différentiels du type de Fuchs en théorie des distributions, Comment. Math. Helv., 33(1959), 38-46. | MR 117548 | Zbl 0082.29901

[29] J. Moser - The order of a singularity in Fuchs' theory, Math. Zeit., 72(1960), 379-398. | MR 117375 | Zbl 0117.04902

[30] O. Perron - Über lineare Differentialgleichungen mit rationalen Koeffizienten, Acta Math., 34(1911), 139-163. | JFM 42.0329.02 | MR 1555065

[31] O. Perron - Über Summengleichungen and Poincarésche Differenzengleichungen, Math. Ann., 84(1921), 1-15. | JFM 48.0479.01 | MR 1512016

[32] J.-P. Ramis - Dévissage Gevrey, Astérisque 59-60(1978), 173-204. | MR 542737 | Zbl 0409.34018

[33] J.-P. Ramis - Sommation de séries divergentes, Séminaire Lelong-Skoda, 78-79.

[34] P. Robba - Lemmes de Hensel pour les opérateurs différentiels, Séminaire Amice-Christol-Robba, 78-79.

[35] Y. Sibuya - Stokes phenomena, Bull. A.M.S., 83(1977), 1075-1077. | MR 442337 | Zbl 0386.34008

[36] Y. Sibuya, S. Sperber - Convergence of power series solutions of p-adic non-linear differential equations, (preprint).

[37] H. Trjitzinsky - Analytic theory of linear differential equations, Acta. Math., 62(1933), 167-226. | MR 1555383 | Zbl 0008.25501

[38] H. Turritin - Convergent solutions of ordinary linear homogenous differential equations..., Acta Math., 93(1955), 27-66. | MR 68689 | Zbl 0064.33603

[39] H. Turritin - Reduction of ordinary differential equations to the Birkhoff canonical form, Trans. A.M.S., 107(1963), 485-507. | MR 150367 | Zbl 0115.07002

[40] W. Wasow - Asymptotic expansions for ordinary differential equations, Wiley, 1963.

[41] G. Watson - A theory of asymptotic series, Phil. Tr. R. Soc. A., 211(1912), 279-343. | JFM 42.0273.01